Show simple item record

dc.contributor.author Weber, M. en
dc.contributor.author Wolf, M. en
dc.date.accessioned 2014-11-03T18:52:02Z en
dc.date.available 2014-11-03T18:52:02Z en
dc.date.issued 2012 en
dc.identifier.citation Weber, M., & Wolf, M. (2012). Handle addition for doubly-periodic Scherk surfaces. Journal Fur Die Reine Und Angewandte Mathematik, 670, 173-216. http://dx.doi.org/10.1515/CRELLE.2011.161 en
dc.identifier.uri http://hdl.handle.net/2022/19104
dc.description.abstract We prove the existence of a family of embedded doubly periodic minimal surfaces of (quotient) genus g with orthogonal ends that generalizes the classical doubly periodic surface of Scherk and the genus-one Scherk surface of Karcher. The proof of the family of immersed surfaces is by induction on genus, while the proof of embeddedness is by the conjugate Plateau method. en
dc.language.iso en_US en
dc.publisher De Gruyter en
dc.relation.isversionof https://doi.org/10.1515/CRELLE.2011.161 en
dc.rights © 2012 Walter de Gruyter en
dc.title Handle addition for doubly-periodic Scherk surfaces en
dc.type Article en
dc.altmetrics.display false en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search IUScholarWorks


Advanced Search

Browse

My Account

Statistics